To study the frequency of occurrence of pathology of the nasolacrimal ducts in patients for a long time instilling anti-glaucoma preparations.The clinical study group consisted of 350 consecutive patients with tearing. The case-control study compared a group of 175 patients with tearing who received topical anti-glaucoma medications more than 3 years to a control group of 175 patients with tearing without any ophthalmology disease.Nasolacrimal duct stenosis was observed in 39,5% (68 patients)of the cases, and 66,9% (117 patients) of the control group. Nasolacrimal duct obliteration was found in 24% (42 patients) of case group, and 12% (21 patients) of the control group. There was significantly more dacryocystitis in the case group 29,2% (51 patient) then in the control group (19.4%, 34 patients). Among the patients of case-group 7,4% (13 patients) exhibited canaliculitis, whereas just 1,7% (3 patients) of the control group canaliculitis was found.According to the results of our study, the prolonged use of anti-glaucoma medications contributes to the earlier development of pathology of the nasolacrimal duct. Considering that these medications are necessary in preventing the occurrence of blindness in glaucoma patients, we believe that it is important to try to reduce the side effect of anti-glaucoma medications in the following ways: pressure on the lacrimal opening within 5 minutes after instillation of drops, prescribe natural tear medications, give preference to the anti-glaucoma medications without preservatives.